# SDR CALA2017072902427

- Difficulty date: July 29, 2017
- Submitted: July 30, 2017
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 69,977 hours, 8,319 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2710000101
- Part serial: 0167
- Condition: Overheated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN R31 BUSINESS CLASS IS OVERHEATING AND SMOKING. REPLACED R31 BUSINESS OVEN. REF AMM 25-32-02. OPS CHECK GOOD.
